# SDR C2XA09TY123

- Difficulty date: June 23, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145EP
- Aircraft serial: 145022
- Aircraft time: 24,071 hours, 22,313 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 14566203017
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS DURING A CURRENT 6C INSPECTION THE LEFT LOWER WING SKIN WAS FOUND CRACKED AT THE LOWER INBOARD FLAP SHROUD O/B HOLE.  MAINTENANCE REPAIRED THE LEFT LOWER WING SKIN AROUND THE LOWER INBOARD FLAP SHROUD OUTBOARD HOLE IAW EC 5710-01160.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
